# SDR A6WA201240619

- Difficulty date: May 8, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 21,806 hours, 21,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 IN CARGO AREA HAS TWO CARGO TRACKS AT FS 559+112 AND FS 615AS CORROSION DAMAGE.  REPLACED BOTH TRACKS WITH NEW SERVICEABLE TRACK.
